BibTeX record journals/fuin/DongCHL13

download as .bib file

@article{DBLP:journals/fuin/DongCHL13,
  author    = {Jianwu Dong and
               Feng Chen and
               Yanyan Huo and
               Hong Liu},
  title     = {Decomposition and Approximation of Loopy Bayesian Networks},
  journal   = {Fundam. Inform.},
  volume    = {125},
  number    = {2},
  pages     = {135--152},
  year      = {2013},
  url       = {https://doi.org/10.3233/FI-2013-856},
  doi       = {10.3233/FI-2013-856},
  timestamp = {Thu, 30 Nov 2017 11:47:34 +0100},
  biburl    = {https://dblp.org/rec/journals/fuin/DongCHL13.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics